# SDR DALA107125503

- Difficulty date: April 4, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- Aircraft time: 80,357 hours, 32,593 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTING INOP AT CTR AISLE EXIT SIGN BETWEEN DOOR 3R & 3L, AND OUTSIDE DOOR 3L.  REPLACED POWER SUPPLY M735, OPS CKS OK.
